RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1997, Volume 9, Issue 1, Pages 83–94 (Mi dm460)  

This article is cited in 3 scientific papers (total in 3 papers)

Codes on fiber products of hyperelliptic curves

S. A. Stepanov


Abstract: The purpose of this paper is to construct a new family of smooth projective curves over a finite field $F_q$ with a lot of $F_q$-rational points. The genus in this family is considerably less than the number of rational points, so that the corresponding geometric Goppa codes have rather good parameters.
The work was supported by Bilkent University, 06533 Bilkent, Ankara, Turkey.

DOI: https://doi.org/10.4213/dm460

Full text: PDF file (920 kB)

English version:
Discrete Mathematics and Applications, 1997, 7:1, 77–88

Bibliographic databases:

UDC: 519.72
Received: 12.05.1996

Citation: S. A. Stepanov, “Codes on fiber products of hyperelliptic curves”, Diskr. Mat., 9:1 (1997), 83–94; Discrete Math. Appl., 7:1 (1997), 77–88

Citation in format AMSBIB
\Bibitem{Ste97}
\by S.~A.~Stepanov
\paper Codes on fiber products of hyperelliptic curves
\jour Diskr. Mat.
\yr 1997
\vol 9
\issue 1
\pages 83--94
\mathnet{http://mi.mathnet.ru/dm460}
\crossref{https://doi.org/10.4213/dm460}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1454181}
\zmath{https://zbmath.org/?q=an:0993.76522|0904.94026}
\transl
\jour Discrete Math. Appl.
\yr 1997
\vol 7
\issue 1
\pages 77--88


Linking options:
  • http://mi.mathnet.ru/eng/dm460
  • https://doi.org/10.4213/dm460
  • http://mi.mathnet.ru/eng/dm/v9/i1/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ozbudak F., Stichtenoth H., “Curves with many points and configurations of hyperplanes over finite fields”, Finite Fields and Their Applications, 5:4 (1999), 436–449  crossref  mathscinet  zmath  isi  scopus
    2. Ozbudak F., “Codes on fibre products of some Kummer coverings”, Finite Fields and Their Applications, 5:2 (1999), 188–205  crossref  mathscinet  zmath  isi  scopus
    3. S. A. Stepanov, M. Kh. Shalalfekh, “Codes on fibre products of Artin–Schreier curves”, Discrete Math. Appl., 11:2 (2001), 133–143  mathnet  crossref  mathscinet  zmath
  • Дискретная математика
    Number of views:
    This page:257
    Full text:122
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020